# SDR ASAA2024111754294

- Difficulty date: November 17, 2024
- Submitted: December 6, 2024
- Operation: Air carrier
- Aircraft: N435AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43292
- Aircraft time: 39,942 hours, 12,478 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A550615
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA 986.5 FLOOR BEAM HAS CORROSION AT RBL 40. GROUNDED - YES. REMOVED DAMAGE AND FOUND TO BE OUT OF LIMITS IAW B737-900ER SRM 57-50-51-1A-1 ORIGINAL THICKNESS .150, MAT REMAINING .085 PER BAC DWG# 147A5506 REV-, CUT AND REMOVED DAMAGE PART OF FLOOR BEAM IAW B737-900ER SRM 53-70-51-2R-6 ALTERNATIVE 4, FABRICATED,LOCATED,DRILLED REPAIR PARTS I.A.W B737-900ER SRM 53-70-51-2R-6 ALTERNATIVE 4, ALODINED AREA AND REPAIR PARTS IAW B737-900ER SRM 51-20-01, PRIMED AREA AND REPAIR PARTS PER SOPM 20-41-02, INSTALLED REPAIR PARTS IAW B737-900ER SRM 53-70-51-2R-6 ALTERNATIVE 4.
